# SDR DLL15961558

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY FLOOR TRACK LIGHTS 1B, 12E, 24G INOP.  REPLACED LAMP HOLDERS ON 1B, 12E, 24G, EMERGENCY LIGHTS CK GOOD.
